Some Estimates Below the Modulus of Integrals of Some Polynomials in the Complex Plane

Authors

  • Todor Stoyanov Stoyanov University of Economics Varna, Varna, Bulgaria

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3372

Keywords:

zeros, complex polynomial, real polynomial, disk, derivative, integral.

Keywords:

zeros, complex polynomial, real polynomial, disk, derivative, integral.

Abstract

In this paper, we make some estimates below the modulus of some integrals in the
complex plane. Our aim is to prove the Conjecture1, which we could see in [2–4]. The proof of the conjecture appears the Corollary.

Downloads

How to Cite

Stoyanov, T. S. (2019). Some Estimates Below the Modulus of Integrals of Some Polynomials in the Complex Plane. European Journal of Pure and Applied Mathematics, 12(2), 649–653. https://doi.org/10.29020/nybg.ejpam.v12i2.3372